MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV KIT W/35" PT, 6" PT AND 3 NEEDLELESS VALVES; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV KIT W/35" PT, 6" PT AND 3 NEEDLELESS VALVES; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 46116-86
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is reported to be available; however, it has not yet been returned.
 
Event or Problem Description
The event occurred on an unspecified date and involved a transpac® iv kit w/35" pt, 6" pt and 3 needleless valves where the customer reports that the device could not be flushed through.The line was assessed at the patient bedside and found to be working properly, but the transducer could not be flushed through.There was patient involvement but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
The reported complaint could not be confirmed.No product samples, pictures, or videos were received for investigation.Therefore, a comprehensive failure investigation cannot be performed and a cause cannot be determined.A manufacturing record review could not be completed as the lot number was not provided by the customer.

Brand Name
TRANSPAC® IV KIT W/35" PT, 6" PT AND 3 NEEDLELESS VALVES
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21964252
Report Number9617594-2025-00914
Device Sequence Number20620910
Product Code DRS
UDI-Device Identifier00887709091696
UDI-Public00887709091696
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number46116-86
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown